MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MINI PLATE, 16-HOLES (1/P); IMPLANT

STRYKER LEIBINGER FREIBURG MINI PLATE, 16-HOLES (1/P); IMPLANT
Catalog Number 55-10516
Health Effect - Clinical Code No Information (3190)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device unable to be returned for evaluation.
 
Event or Problem Description
It was reported that the plate broke post-operatively.The patient did not comply with the soft food recommendation following the procedure, and the fractured plate was removed in a revision surgery.

Brand Name
MINI PLATE, 16-HOLES (1/P)
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key9008429
Report Number0008010177-2019-00060
Device Sequence Number13982600
Product Code JEY
UDI-Device Identifier04546540356239
UDI-Public04546540356239
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K014263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55-10516
Device Lot Number1000262992
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52